# SDR DALA1248331603

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 63,665 hours, 8,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Unsecure
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

18AB CEILING EMERGENCY LIGHT IS INOPERATIVE.   SEATED DIODES AT M737 CHARGER UNIT PER AMM 33-50,  LIGHTS OP NORMAL.
